What should we do if a patient exhibits shock symptomps after administering Transamin?

Because all the reports on adverse reactions associated with Transamin have been made voluntarily or in foreign countries, its incidence is unknown. However, it is true that administration of Transamin may cause shock. If such an adverse reaction should occur, it is necessary to discontinue administration and take appropriate measures against shock symptoms.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s


%d bloggers like this: